# SDR IPXA2020051155128

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 24,999 hours, 8,793 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T610089G
- Part serial: 1003
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALH WING INBOARRD AILERON LOWER SKIN DAMAGE RE: EO B767-5750-76127-B. NON-BALANCED SURFACE PER ENGINEERING.SANDED DAMAGED AREAS. REMOVED DAMAGE. INSTALLED NEW CORE AND REPAIR PLYS. COMPLETED REPAIR IAW EO B767-5750-76127-C.
